步尚全 数学科学系

ORCID:

ResearcherID:

论文: 57 篇 |  合作者:5 

WOS核心合集引用:243 | H 因子:9

WOS收录:47 | CNKI收录:8

SCOPUS收录:47

更多成果:

数学科学系教授。主要研究领域:Geometry of Banach spaces,Maximal regularity for evolution equations,Vector-...

  个人主页  

论文: 57 篇 上传 编辑 纠错 可能是步尚全的文章 导出

1.Well-Posedness of Third Order Degenerate Differential Equations with Finite Delay in Banach Spaces

Bu, SQ, Cai, G

RESULTS IN MATHEMATICS[1422-6383], Published 2021, Volume 76, Issue 2,

收录情况: WOS SCOPUS

最新影响因子:  2.214  Published Year Impact Factor:  2.214    找找相关文章 PlumX Metrics

2.WELL-POSEDNESS OF SECOND ORDER DEGENERATE DIFFERENTIAL EQUATIONS WITH INFINITE DELAY IN HOLDER CONTINUOUS FUNCTION SPACES

Bu, Shangquan,Zhong,     More...

Journal of Integral Equations and Applications[0897-3962], Published 2021, Volume 33, Issue 2, Pages 171-192

收录情况: WOS SCOPUS

最新影响因子:  0.943  Published Year Impact Factor:  0.943    找找相关文章 PlumX Metrics

3.Solutions of third order degenerate equations with infinite delay in Banach spaces

Bu, SQ, Cai, G

BANACH JOURNAL OF MATHEMATICAL ANALYSIS[2662-2033], Published 2020,

收录情况: WOS SCOPUS

WOS核心合集引用: 1  最新影响因子:  1.197    找找相关文章 PlumX Metrics

4.Well-posedness of degenerate fractional integro-differential equations in vector-valued functional spaces

Bu, SQ, Cai, G

MATHEMATISCHE NACHRICHTEN[0025-584X], Published 2020,

收录情况: WOS SCOPUS

WOS核心合集引用: 1  最新影响因子:  1.199    找找相关文章 PlumX Metrics

5.SOLUTIONS OF SECOND-ORDER DEGENERATE EQUATIONS WITH INFINITE DELAY IN BANACH SPACES

Bu, SQ, Cai, G

JOURNAL OF INTEGRAL EQUATIONS AND APPLICATIONS[0897-3962], Published 2020, Volume 32, Issue 3, Pages 259-274

收录情况: WOS

最新影响因子:  0.943    找找相关文章 PlumX Metrics

6.Periodic Solutions of Second Order Degenerate Differential Equations with Finite Delay in Banach Spaces

Bu, SQ, Cai, G

JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS[1069-5869], Published 2019, Volume 25, Issue 1, Pages 32-50

收录情况: WOS SCOPUS

WOS核心合集引用: 1  最新影响因子:  1.273    找找相关文章 PlumX Metrics

7.WELL-POSEDNESS OF DEGENERATE DIFFERENTIAL EQUATIONS WITH INFINITE DELAY IN HOLDER CONTINUOUS FUNCTION SPACES

Bu, SQ, Cai, G

JOURNAL OF APPLIED ANALYSIS AND COMPUTATION[2156-907X], Published 2019, Volume 9, Issue 1, Pages 187-199

收录情况: WOS SCOPUS

最新影响因子:  1.429    找找相关文章 PlumX Metrics

8.Holder Continuous Solutions of Second Order Degenerate Differential Equations with Finite Delay

Bu, SQ, Cai, G

RESULTS IN MATHEMATICS[1422-6383], Published 2019, Volume 74, Issue 1,

收录情况: WOS SCOPUS

最新影响因子:  2.214    找找相关文章 PlumX Metrics

9.Periodic Solutions of Third-order Differential Equations with Finite Delay in Vector-valued Functional Spaces

Bu, SQ, Cai, G

ACTA MATHEMATICA SINICA-ENGLISH SERIES[1439-8516], Published 2019, Volume 35, Issue 1, Pages 105-122

收录情况: WOS SCOPUS

最新影响因子:  0.833    找找相关文章 PlumX Metrics

10.WELL-POSEDNESS OF FRACTIONAL DEGENERATE DIFFERENTIAL EQUATIONS IN BANACH SPACES

Bu, SQ, Cai, G

FRACTIONAL CALCULUS AND APPLIED ANALYSIS[1311-0454], Published 2019, Volume 22, Issue 2, Pages 379-395

收录情况: WOS SCOPUS

WOS核心合集引用: 1  最新影响因子:  3.451    找找相关文章 PlumX Metrics

本系统需要使用 Internet Explorer 9.0以上 Firefox || Chrome 浏览器

Copyright © 2015-2021 清华大学图书馆